← Return to After effects of heavy antibiotics

Discussion
bborth (@bborth)

After effects of heavy antibiotics

Digestive Health | Last Active: Oct 10, 2019 | Replies (39)

Comment receiving replies
@bborth

What are your symptoms exactly? And how long were you taking the cipro which started all this? I am 6 days out from stopping my antibiotics, and the doctor fully admitted that these can mess up your CNS. For me it is brain fog and balance issues. I am a bit better (maybe 10%) today than I have been, so hoping that is a good sign. I was told to take B12 liquid and probiotics. Other than that is takes time to run the course. It is anxiety provoking for me though as to not know when this will lessen to the point where I can start going back to work again. Am thinking about a functional medicine doctor at some point if this doesn't improve much soon. Or accupuncture possibly.

Jump to this post


Replies to "What are your symptoms exactly? And how long were you taking the cipro which started all..."

Thanks dear for the reply,

I started taking first Zinnat 500 first course, it didn’t work, so The doctor described augmentin and It didn’t work and finally he described Cipra and after the second day (till today)
Am facing the following problems:
Anxiety, short in breathing, swallowing difficulties, face half paralyzed. Hot drinks that contains caffeine and exercises will make my condition worse.
Am taking atarax to reduce the anxiety, not able to function my life normally any more. I used to work out 2 hours per day now I can’t work out 30 minutes with low performance.
Started in May 2019 till today, what is your advice to me dear I need a help
Thanks again

  Request Appointment